Joint eigenfunctions for the relativistic Calogero-Moser Hamiltonians of hyperbolic type. II. The two- and three-variable cases

Hallnas, M and Ruijsenaars, S (2018) Joint eigenfunctions for the relativistic Calogero-Moser Hamiltonians of hyperbolic type. II. The two- and three-variable cases. International Mathematics Research Notices, 2018 (14). pp. 4404-4409. ISSN 1073-7928

Abstract

Metadata

Authors/Creators:
  • Hallnas, M
  • Ruijsenaars, S
Copyright, Publisher and Additional Information: © The Author(s) 2017. Published by Oxford University Press. This is a pre-copyedited, author-produced PDF of an article accepted for publication in International Mathematics Research Notices following peer review. The version of record, Martin Hallnäs, Simon Ruijsenaars; Joint Eigenfunctions for the Relativistic Calogero–Moser Hamiltonians of Hyperbolic Type II. The Two- and Three-Variable Cases. Int Math Res Notices 2017, rnx020, is available online at: https://doi.org/10.1093/imrn/rnx020.
Dates:
  • Published: July 2018
  • Accepted: 23 January 2017
  • Published (online): 28 February 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 26 Jan 2017 10:20
Last Modified: 28 Sep 2018 13:03
Published Version: https://doi.org/10.1093/imrn/rnx020
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1093/imrn/rnx020

Share / Export

Statistics